# SDR 9505186615

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632US
- Make and model: Boeing 747251B
- Aircraft serial: 20360
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lbl 86
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE WING CENTER SECTION REAR SPAR VERTICAL STIFFENER AT LBL 86 WAS FOUND CORRODED.  DISCREPANT STIFFENER P/N 65B10671-1 IS MADE FROM BAC 1517-1672 EXTRUSION AND MATERIAL IS 7178-T6511 ALUMINUM.  MADE REPAIR PER EA 66-97876.
